# SDR FDEA201102210662

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,762 hours, 37,190 cycles
- Engine: Pwa JT8D15
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Part number: W19806018
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

TEST FLIGHT: SHUTDOWN ENG NR 3 IAW QRM DUE TO HIGH  OIL TEMP.  ENG SHUTDOWN AT 2325 Z.  ENG MATAINED 5 PSI  TO TOUCHDOWN.  OIL PRESS & QUANITY PRIOR TO SHUTDOWN  WAS NORMAL.  REPAIRED WIRE W198-060-18 IAW FX SWPM 20-10-13  AND WDM 79-33-01 PERFORMED.  OPS CHECK OF NR 3 ENGINE OIL TEMP IAW FX MM 79-34-011-5-0.  SYS CHECK GOOD IAW FX MM 79-34 011-5-0.  FINAL CLOSED.
